# SDR SIMA2012019004

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,495 hours, 20,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4526 THE CREW REPORTED THE MAIN DOOR HANDLE CAME OFF DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED MAIN DOOR HANDLE IAW EMB-52-10-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
